# SDR AALA202508129606

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 33,953 hours, 14,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE DESCENDING FROM FL210 AND PASSING THROUGH FL200, CABIN ALTITUDE WARNING CAME ON. AIRCRAFT EMERGENCY LANDED SAFELY AT DFW. REMOVED AND REPLACED FLEXIBLE DUCT FORWARD OF THE ACM LEFT HAND SIDE. PER AMM 21-51-04. NO LEAKS NOTED.
